| Model Number |
M00558650 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in the esophagus.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the esophagus during an esophageal dilation procedure performed on (b)(6) 2025.During the procedure, they noticed a leak/water shooting out of it.The balloon had a pinhole.The procedure was completed with another cre pro wireguided dilatation balloon.There were no patient complications reported as a result of this event.